# SDR C77A20130909002

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FINGER DOUBLER HAS CORROSION.  R & R AFT FINGER DOUBLER.
